# SDR DALA2015031102096

- Difficulty date: April 14, 2014
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 69,188 hours, 53,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SKIN AT TCAS ANTENNA LOCATION.  PERMANENT REPAIR ACCOMPLISHED IAW ER/A 525060-14.
